Discussions that mention synthroid

Women's Health board


Maybe it is simply due to the changes in metabolism that must be occurring with your healthier body weight etc. The fact that you are taking thyroid meds (I assume something like Synthroid?) may play a part as well. What did the endo say about the thyroid meds, if anything?

I know when I lost weight, several years ago, my metabolism changed significantly. I believe that when this happens, it can affect so many other hormones in our bodies. I'm not well versed about the soy, but I know it is recommended for women who are going through peri-menopause and menopause. (I am in peri) Along with other natural supplements that are supposed to help with the annoying and many times debilitating side effects.

I really don't know. Maybe you should try the Provera, and see if that changes anything. Just because it made me a madwoman, doesn't mean it will have the same effect on you. (LOL) I wish you the very best and please let me know how you are doing. I post on another board often, but I do try to check in here when I can. Take care.